It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kenn Johnson on October 13, 2000 at 21:31:51:

I have been prescribed xanax for five years for anxiety, but a a very low dose .25. Primarily, my drug was Buspar which wroked great and I was anxiety free until recently. Last year I began to take about .5 per night to sleep. About four months ago, began to wake up with severe shaking, nervousness, etc. I have lived through hell these four months. I think I have a xanaz withdrawal problem, although my doctor has increased my dosage to 1 -1.5 mg per day. He says my dose is so low, withdrawl this severe is unlikely. I went through alcohol withdrawl 14 years ago and this feels exactly like that, but I beleive the duration of the dosage and not the amount has created addiction and withdrawal. Help!

Follow Ups

All times are GMT -7. The time now is 07:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!